# SDR 98ZZZX4646

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180VL
- Make and model: Amtr AVIDMAGNUM
- Aircraft serial: 83M
- Propeller: Warpdr T6801
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HOME BUILT AIRCRAFT DEVELOPED SEVERE VIBRATION WHILE AT CRUISE ALTITUDE.  POWER REDUCED AND AN IMMEDIATE LANDING MADE AT A CONVENIENT GRASS AIRPORT.  DISCOVERED ONE BLADE OF THE THREE BLADE PROPELLER WAS OUT OF TRACK 2 INCHES TO THE REAR. FURTHER INVESTIGATION REVEALED THE REAR MOUNTING PLATE CRACKED ACROSS BOTH INBOARD BLADE MOUNT HOLES.  BOLTS WERE LOOSENED AND TIGHTENED SEVERAL TIMES GETTING PITCH CORRECT FOR PROPER ENGINE LOADING.  TT ON ACFT 55 HOURS.
